MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM STD 14; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM STD 14; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Catalog Number L98014
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pathological femur fracture and loosening of the stem at the bone to implant interface.Femoral component of total hip subsided significantly.Surgeon believed this was a result of the comprise of the bone from cancer and the radiation and chemotherapy to treat it.Doi: (b)(6) 2017; dor: (b)(6) 2017; left hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL REVISION STEM STD 14
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
st priest cedex, rhone-alpes 69801
FR  69801
MDR Report Key7167592
Report Number1818910-2018-50337
Device Sequence Number19331373
Product Code LWJ
UDI-Device Identifier10603295262336
UDI-Public10603295262336
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL98014
Device Lot Number7786009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;